# SDR AALA20002014

- Difficulty date: December 3, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT INOPERATIVE.  RE-SEATED EMERGENCY EXIT LIGHT CONNECTOR.  SYSTME GROUND CHECKED NORMAL OPERATION.  (M)
